# SDR DALA2023101808577

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 37,032 hours, 4,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 DURING AIRFRAME 2A / ESPU SYSTEM TEST GOT FAULT EPSU (18WL) DOOR 4R. CORRECTIVE ACTION: PERFORMED BITE TEST ON EPSU RECEIVED "UNIT FAULT" MSG SLAVED IN NEW EPSU WITH BAT. NO GOOD SWAPPED BACK. INSTALLED NEW EPSU 18WL AT AFT LEFT DOOR. (4863049)
